it worked great for about 5 months after the course was done, then all the acne came back.
I know how it is. I've personally been on it 4 times. Each time I ended a session I would have no acne for about a year or so then it would come back. I've never had any of the scary side effects that the manufacture puts on the label so you probably shouldn't worry about taking it more than once. I'm not sure how many times you can take it but I'm sure you can take it many times before you need to stop. I finished my last dose about a year and a half ago and no acne to this day, not even one pimple. It's a great medication and helps improve your self-esteem. I hope this helps. Good luck!
PS. Each session extends the amount of time you are acne free. I would take it until you have the results you want. That's what I did. Good Luck once again!
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jun 2010 • 1 answer
Posted 23 May 2013 • 2 answers
Posted 15 Oct 2013 • 2 answers
Can I wear make up on accutane? if so, will I still have the results I'm looking for? -clearer skin?
Posted 30 Oct 2014 • 1 answer
Posted 15 Dec 2014 • 1 answer